# SDR MASA200800168

- Difficulty date: February 26, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 8,538 hours, 6,636 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2831 PHX-TUS - CAPTAIN REPORTED OVERHEAD EMERGENCY FLOOD LIGHT INOP AT ROW 7.  RELAMPED, OPS GOOD.
